Social Question

xStarlightx's avatar

When is enough of this medication enough?

Asked by xStarlightx (411points) June 10th, 2011

Ive been taking Flexeril for a few days now, three ten mg pills. I feel really weird whenever I take them, Like exhausted and tired and sore, it dose help with my muscle spasms and takes the pain away, the only trouble is I don’t feel like myself at all.

Also, if I don’t take 30mg at once it doesn’t work, the pain in my muscles keep on going.

I don’t know what to do, I’m kinda at my wits end.

Help?

Observing members: 0 Composing members: 0

4 Answers

MyNewtBoobs's avatar

Go to your doctor. We don’t know why you’re taking the relaxers, what your medical history is, what the problems would be with you taking more or less of this medication… This is beyond the help the internet can give you in any sort of responsible and helpful way. You need a medical professional.

xStarlightx's avatar

Yeah, I made an appointment. Its in August thats the soonest I can get in.

john65pennington's avatar

I take Flexeril and have never had the complications you have stated.

Not an MD here, but taking three 10 mg, at one time, is abusing your medication.

tedibear's avatar

This is a link to WebMD regarding side effects for Flexeril. I’m concerned that your doctor couldn’t get you in until August when you told the person making the appointment that you’re having such a bad reaction. As well, I looked briefly at the dosage and it seems like you are taking too much at a time. However, it also sounds like the stuff doesn’t work unless you do that. This really needs a doctor’s attention. If your doctor is in a large practice, can someone else see you before August?

Answer this question

Login

or

Join

to answer.
Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther